BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2006 >

Please use this identifier to cite or link to this item:

Title: Operational Calculi for the Euler Operator
Authors: Dimovski, Ivan
Skórnik, Krystyna
Keywords: Operational Calculus of Mikusiński and Heaviside
Euler Differential Operator
Duhamel Convolution
Nonlocal Boundary Value Problems
Issue Date: 2006
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 9, No 2, (2006), 89p-100p
Abstract: A direct algebraic construction of a family of operational calculi for the Euler differential operator δ = t d/dt is proposed. It extends the Mikusiński's approach to the Heaviside operational calculus for the case when the classical Duhamel convolution is replaced by the convolution ...
Description: 2000 Mathematics Subject Classification: 44A40, 44A35
ISSN: 1311-0454
Appears in Collections:2006

Files in This Item:

File Description SizeFormat
fcaa-vol9-num2-2006-89p-100p.pdf172.16 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License